Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 32, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 18, 2008, 11:07 AM EST for Marion County, Ohio. It took effect at Feb 19, 2008, 1:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2008, 11:07 AM EST (16:07 UTC)
- In effect from
- Feb 19, 2008, 1:00 AM EST
- Expired
- Feb 19, 2008, 10:43 AM EST
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1).
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 181607 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1107 AM EST MON FEB 18 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-190007- /O.NEW.KCLE.FL.W.0032.080219T0600Z-080220T0000Z/ /LARO1.1.ER.080219T0600Z.080219T0600Z.080219T1800Z.NO/ 1107 AM EST MON FEB 18 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE SCIOTO RIVER NEAR LARUE * FROM LATE TONIGHT TO TUESDAY EVENING. * AT 8 AM MONDAY THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND MIDNIGHT TONIGHT. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AROUND MIDNIGHT TONIGHT AND CREST NEAR 11.0 FEET AROUND MIDNIGHT TONIGHT. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$
4 follow-up statements
000 WGUS81 KCLE 181924 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 224 PM EST MON FEB 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE KILLBUCK CREEK NEAR KILLBUCK REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-190324- /O.CON.KCLE.FL.W.0032.080219T0600Z-080220T0000Z/ /LARO1.1.ER.080219T0600Z.080219T0600Z.080219T1800Z.NO/ 224 PM EST MON FEB 18 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * FROM LATE TONIGHT TO TUESDAY EVENING. * AT 2 PM MONDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND MIDNIGHT TONIGHT. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-190324- /O.CON.KCLE.FL.W.0030.080218T2000Z-080220T2100Z/ /KILO1.1.ER.080218T2000Z.080219T1800Z.080220T1500Z.NO/ 224 PM EST MON FEB 18 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL WEDNESDAY AFTERNOON. * AT 1 PM MONDAY THE STAGE WAS 14.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CREST NEAR 15.5 FEET EARLY TOMORROW AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
000 WGUS81 KCLE 190259 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 959 PM EST MON FEB 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-191059- /O.CON.KCLE.FL.W.0032.080219T0600Z-080220T0000Z/ /LARO1.1.ER.080219T0600Z.080219T0600Z.080219T1800Z.NO/ 959 PM EST MON FEB 18 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * FROM LATE TONIGHT TO TUESDAY EVENING. * AT 6 PM MONDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY EARLY TUESDAY MORNING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-191059- /O.EXT.KCLE.FL.W.0030.000000T0000Z-080221T0300Z/ /KILO1.1.ER.080218T2100Z.080219T1800Z.080220T2100Z.NO/ 959 PM EST MON FEB 18 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL WEDNESDAY EVENING. * AT 9 PM MONDAY THE STAGE WAS 15.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 15.4 FEET EARLY TOMORROW AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
000 WGUS81 KCLE 191007 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 507 AM EST TUE FEB 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE KILLBUCK CREEK NEAR KILLBUCK MAHONING RIVER AT LEAVITTSBURG REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-191300- /O.EXT.KCLE.FL.W.0034.000000T0000Z-080219T1300Z/ /ELRO1.1.ER.080219T0125Z.080219T0600Z.080219T0700Z.NO/ 507 AM EST TUE FEB 19 2008 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS MORNING. * AT 1 AM TUESDAY THE STAGE WAS 9.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 9.5 FEET. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC101-191806- /O.CON.KCLE.FL.W.0032.000000T0000Z-080220T0000Z/ /LARO1.1.ER.080219T1200Z.080219T1200Z.080219T1800Z.NO/ 507 AM EST TUE FEB 19 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL THIS EVENING. * AT 6 PM MONDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS MORNING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-191806- /O.CON.KCLE.FL.W.0030.000000T0000Z-080221T0300Z/ /KILO1.1.ER.080218T2100Z.080219T1800Z.080220T2100Z.NO/ 507 AM EST TUE FEB 19 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL WEDNESDAY EVENING. * AT 4 AM TUESDAY THE STAGE WAS 15.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 15.4 FEET THIS AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC155-191806- /O.CON.KCLE.FL.W.0033.000000T0000Z-080220T0000Z/ /LEAO1.1.ER.080219T0100Z.080219T1200Z.080219T1800Z.NO/ 507 AM EST TUE FEB 19 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL THIS EVENING. * AT 1 AM TUESDAY THE STAGE WAS 10.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS CREST NEAR 10.2 FEET THIS MORNING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
000 WGUS81 KCLE 191543 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1043 AM EST TUE FEB 19 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-191613- /O.CAN.KCLE.FL.W.0032.000000T0000Z-080220T0000Z/ /LARO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1043 AM EST TUE FEB 19 2008 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE. * AT 9 AM TUESDAY THE STAGE WAS 9.8 FEET AND FALLING. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.6 FEET. THE RIVER WILL CONTINUE TO FALL TO AROUND 9.0 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 18, 10:24 AM EST, 43 minutes earlier.
Area forecast discussion, Feb 18, 10:24 AM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EST MON FEB 18 2008
.SYNOPSIS...
DEEP LOW PRESSURE WAS OVER EASTERN ONTARIO WITH A COLD FRONT SOUTH
THROUGH WESTERN PENNSYLVANIA. THE LOW WILL CONTINUE TO MOVE
NORTHEAST INTO QUEBEC WITH THE COLD FRONT MOVING OFF THE EAST COAST
LATER TODAY. HIGH PRESSURE WILL BUILD OVER THE OHIO VALLEY FROM THE
SOUTH ON TUESDAY. WEAK LOW PRESSURE WILL MOVE SOUTHEAST INTO
SOUTHERN OHIO WEDNESDAY MORNING...MOVING INTO THE EAST COAST BY
WEDNESDAY EVENING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MODELS SUPPORT SUBSIDENCE IN THE WAKE OF THE ARCTIC FRONT AND THIS
HAS ALLOWED SOME CLEARING TO TAKE PLACE WEST OF INDIANA. THIS
CLEARING SHOULD MOVE EAST INTO THE WESTERN HALF OF THE AREA THIS
AFTERNOON SO WILL NEED TO UPDATE FOR CLOUD COVER AND REDUCTION IN
SNOWFALL DURING THE AFTERNOON HOURS IN THE WEST. WILL PRETTY MUCH
LEAVE REST OF THE FORECAST UNCHANGED AS LAKE EFFECT MAY BE ENOUGH
TO FILL CLEARING BACK IN BY THE TIME IT REACHES NORTHEAST OHIO.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
COLD CYCLONIC FLOW WILL KEEP SNOW SHOWERS GOING TONIGHT. BEST CHANCE
WILL BE NEAR THE LAKE SHORE NE OHIO AND NW PA WHERE THERE WILL BE
SOME LAKE ENHANCEMENT DESPITE LAKE BEING MOSTLY ICE COVERED.
DECREASING MOISTURE...WIND DIRECTION AND ICE COVER WILL HELP LIMIT
LAKE EFFECT...BUT COUPLE OF INCHES COULD FALL. HIGH PRESSURE
BUILDING IN FROM THE SOUTH TUESDAY BUT WILL KEEP CHANCE OF SNOW
SHOWERS MAINLY FOR EASTERN AREAS. TEMPERATURES WILL FALL TO THE
UPPER TEENS LOWER 20S TONIGHT...WITH TEMPERATURES ONLY RECOVERING A
FEW DEGREES ON TUESDAY WITH THE ARRIVAL OF THE COLDER AIR. HIGHS IN
THE LOW TO MID 20S OR ABOUT 15 DEGREES BELOW NORMAL. WEAK LOW MOVES
INTO THE OHIO VALLEY LATE TUESDAY NIGHT...MOVING QUICKLY EAST ON
WEDNESDAY. SHOULD SEE LIGHT SNOWFALL GENERALLY AN INCH OR LESS
ESPECIALLY SOUTHERN AREAS WITH THIS LOW. THEN CHANCE OF LINGER
FLURRIES OR SNOW SHOWERS WEDNESDAY NIGHT.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
WILL BE MAKING ONLY MINOR ADJUSTMENTS TO EXTENDED FORECAST THIS
MORNING. NEW MODELS AGAIN IN FAIRLY GOOD AGREEMENT WITH BIG
PICTURE. PERIOD SHOULD REMAIN ACTIVE WITH SEVERAL WEAK SYSTEMS
AFFECTING FORECAST AREA AND TEMPERATURES CLOSE TO SEASONABLE
VALUES. HIGH PRESSURE WILL SLIDE EAST ACROSS REGION ON THURSDAY.
AN INVERTED TROF WILL TRY TO UNDERCUT RIDGE BY LATE IN THE DAY.
ASSOCIATED SURFACE LOW WILL MOVE CLOSER TO AREA ON FRIDAY AND THEN
IS EXPECTED TO PASS TO THE EAST EARLY SAT. WILL NEED TO KEEP SOME
SMALL CHANCE POPS IN FORECAST AS THIS SYSTEM MOVES THRU. ECMWF
SHOWING A LITTLE MORE PRECIP WITH THE SYSTEM AND IF IT IS RIGHT WILL
HAVE TO EVENTUALLY BUMP POPS UP A LITTLE. HIGH PRESSURE WILL
REESTABLISH ITSELF OVER THE REGION BY THE END OF THE PERIOD.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
MVFR CEILINGS SPREADING IN BEHIND COLD FRONT THAT WAS LOCATED OVER
THE EXTREME EAST END OF THE FORECAST AREA. MAINLY DRY WEATHER
AFTER FROPA. ANOTHER TROF MOVES THROUGH MONDAY CAUSING SOME SNOW
SHOWERS. WENT WITH MVFR CEILINGS AND SOME MVFR VISIBILITIES IN
SNOW SHOWERS. THE FLOW IS SOUTHWEST IT WILL BE BECAUSE OF A SHORT
WAVE MOVING THROUGH. CONDITIONS WILL TRY TO IMPROVE AFTER DARK MONDAY.
OUTLOOK...MVFR CONDITIONS LIKELY INTO AT LEAST EARLY TUESDAY AND
ESPECIALLY ACROSS NE OH/NW PA BEFORE HIGH PRESSURE MOVES ACROSS
LATE TUESDAY AND TUESDAY NIGHT. ANOTHER COLD FRONT MOVING THROUGH
WEDNESDAY WITH MVFR/IFR SNOW SHOWERS DEVELOPING. HIGH PRESSURE
BUILDS IN THURSDAY WITH VFR CONDITIONS RETURNING.
&&
.MARINE...
HAVING A HARD TIME REACHING GALES THIS MORNING ON THE WEST END OF
THE LAKE BUT WINDS EARLIER THIS MORNING ON THE EAST END WERE
CLOSE/IF NOT ABOVE GALES FOR A FEW HOURS. WILL MAINTAIN GALES ON
THE WEST END UNTIL 1PM BUT PER COORDINATION WITH SURROUNDING
OFFICES...THINK THAT A SECONDARY FRONTAL PASSAGE THIS EVENING WILL
BE ENOUGH TO BRING WINDS BACK ABOVE GALES ON THE EAST END.
EXTENDED THE GALE FROM CLEVELAND EASTWARD UNTIL 4AM. WILL BE A
LULL BETWEEN CURRENT GALES AND NEXT ROUND OF GALES LATE THIS
EVENING AND TRIED TO WORD THE FORECAST/MAFOR AS BEST AS POSSIBLE.
HIGH PRESSURE MOVING ACROSS THE LAKE ON TUESDAY SHOULD ACT TO
BRING THE WINDS DOWN BELOW GALES BEFORE DAYBREAK TUESDAY. THE
FLOW WILL EVENTUALLY BECOME NW ON WED AS A WEAK CLIPPER TYPE
SYSTEM PASSES TO THE S OF THE LAKE. THE FLOW SHOULD BECOME LIGHT
AND VARIABLE BY EARLY THURSDAY AS HIGH PRESSURE SLIDES OVER THE
LOWER LAKES. ANOTHER LOW WILL MOVE INTO THE OHIO VALLEY AT END THE
OF THE WEEK CAUSING THE FLOW TO BECOME E TO SE FOR A COUPLE
PERIODS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST TUESDAY FOR LEZ061-146>149-166>169.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR LEZ142>145-
162>165.
&&
SYNOPSIS...RANDEL
NEAR TERM...LOMBARDY
SHORT TERM...RANDEL
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINA/LEINSHazardous weather outlook, Feb 18, 6:40 AM EST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 640 AM EST MON FEB 18 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191145- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 640 AM EST MON FEB 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-191145- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 640 AM EST MON FEB 18 2008 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 7:18 PM EST | Areal Flood Advisory | CLE | Ashland, Crawford, Erie, Huron, Knox, Marion and 5 more | 6 hr |
| Feb 17, 8:06 PM EST | Areal Flood Advisory | CLE | Lorain | 6 hr |
| Feb 17, 11:17 PM EST | Areal Flood Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Medina | 6 hr |
| Feb 18, 4:37 AM EST | River Flood Warning | CLE | Holmes, Wayne | 36 hr |
| Feb 18, 5:16 AM EST | River Flood Warning | CLE | Lake | 6 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.